A certain $n$-dimensional nonregular problem of the calculus of variations
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1969), pp. 54-62
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1969_2_a5,
author = {S. F. Morozov and V. V. Petrov},
title = {A~certain $n$-dimensional nonregular problem of the calculus of variations},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {54--62},
year = {1969},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1969_2_a5/}
}
S. F. Morozov; V. V. Petrov. A certain $n$-dimensional nonregular problem of the calculus of variations. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1969), pp. 54-62. http://geodesic.mathdoc.fr/item/IVM_1969_2_a5/